# SDR SWAA2022020931286

- Difficulty date: February 8, 2018
- Submitted: February 10, 2022
- Operation: Air carrier
- Aircraft: N798SW
- Make and model: Boeing 737-7AD
- Aircraft serial: 28436
- Aircraft time: 63,387 hours, 37,854 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Cracked
- Location: Lwr Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 191FL UPPER AFT CORNER CRACKED / BROKEN / REPAIRED PANEL 191FL UPPER AFT CORNER IAW 737-700 SRM 51-70-04-2R-6 REV 63: 737-700 SRM 51-70-04-2R-0 REV 63 PER 737-700 SRM 53-30-70-2R-1 TABLE 202 REV 63.
